# SDR DL76G090783

- Difficulty date: April 29, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 48,989 hours, 7,060 cycles
- Engine: Ge CF680C2B6F
- Engine time: 40,710 hours, 9,862 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

ENGINE CONTROL STATUS MSG ON TAXI OUT.  HMU CHANGE IN PROGRESS.  C/W FIM FOUND J71 PIN 18 TO PIN 37 5.6 MEG WILL REQUIRE HMU.  REPLACED HMU PER AMM P/N 442274 MALF-1T0  POS-01 CTL-498241001 SKILL-02.
